The purpose of this note is to calculate the almost sure Hausdorff dimension of uniformly random self-similar fractals. These random fractals are generated from a finite family of similarities, where the linear parts of the mappings are independent uniformly distributed random variables at each step of iteration. We also prove that the Lebesgue measure of such sets is almost surely positive in some cases.
"Dimension of Uniformly Random Self-Similar Fractals." Real Anal. Exchange 39 (1) 73 - 90, 2013/2014.